# SDR DALA1015251806

- Difficulty date: June 27, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 34,933 hours, 9,618 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Separated
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT JFK MAINTENANCE FOUND THAT THE AIR DRIVEN PUMP TURBINE HAS SEPARATED FROM THE AIRCRAFT AND HAD GONE THROUGH THE FUSELAGE AND OUT THE GEAR DOOR.  CREW SENT AN ACARS MESSAGE THAT THEY HAD A PRESS LIGHT ILLUMINATE WHEN DROPPING FLAPS.  MAINTENANCE IS IN PROGRESS.
